Discussions that mention cozaar

High & Low Blood Pressure board


I am 23 years old with no ED problems prior to the pills.

Has anyone experience ED with any pills? It seems to me that they all effected me one way or another sexually. My doctor said my body no longer gets "that" high blood supply and that might results in not maintaining an erection. He also said that it will take time for my body to adjust to this new blood pressure and eventually I will be fine. Does anyone have anything on this?

I am currently fresh on Diovan, but did take Norvasc, Cozaar, Altace, Hyzaar, Lotrel, and maybe couple others. I am not sure if this is pyschological or physical. Also, I am starting to get the feeling that it is me and not the meds, but again, I never had ED problems before I was on the pills. Also, the first med I was put on was Altace(first 2.5 mg, later 10 mg) and they never effected my sex drive (maybe because they only worked temporary?)

Any thoughts?
Hello,

I'm 24 and I have High BP since I was 16 or even before than that. I have tried most of the drug classes and most of them effected my sexual ability in a way or another except Cardiazim which I'm using now. Although that before I use Cozaar I have read that it doesn't effect or cause ED at all, I found that it has effected me. All those medications have effected me but not that much and only Cardiazim is almost side effects free

How high is your blood pressure? in a scale of 1 to 10 what you give to your ED? do you exercise? do you have any heart conditions?
I hope that you find a solution for this problem and this community will help you a lot as it helped me and many other people.
Michael